Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Mathematical Foundations for Efficient Structural Controllability and Observability Analysis of Complex Systems

Mathematical Foundations for Efficient Structural Controllability and Observability Analysis of Complex Systems

Thumbnail Image
Download
Name

MPE.2014.676313.pdf

Size

935.55 KB

Format

Adobe PDF

Checksum (MD5)

365db1a8497f26d3eb81b17d0e86a3f2

Download all files submitted through automated deposit
MPE.2014.676313.zip (689.48 KB)
Author(s)
Zufiria, Pedro J.
•
Barriales-Valbuena, Iker
•
Herrera-Yague, Carlos
•
Ubeda-Medina, Luis
Date Issued
May 2014
Journal
Mathematical Problems in Engineering
Publisher
Hindawi Publishing Corporation
Citation
Zufiria, Pedro J., Luis Ubeda-Medina, Carlos Herrera-Yague, and Iker Barriales-Valbuena. “Mathematical Foundations for Efficient Structural Controllability and Observability Analysis of Complex Systems.” Mathematical Problems in Engineering 2014 (2014): 1–12.
Version
Final published version
Abstract
The relationship between structural controllability and observability of complex systems is studied. Algebraic and graph theoretic tools are combined to prove the extent of some controller/observer duality results. Two types of control design problems are addressed and some fundamental theoretical results are provided. In addition new algorithms are presented to compute optimal solutions for monitoring large scale real networks.
MIT Department
Massachusetts Institute of Technology. Department of Civil and Environmental Engineering
Terms of Use
Creative Commons Attribution
http://creativecommons.org/licenses/by/2.0
Persistent DSpace Link
http://hdl.handle.net/1721.1/96100
DOI of Published Version
https://doi.org/10.1155/2014/676313
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.